# SDR AWXA200600432

- Difficulty date: February 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8611
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C11 CHECK DISCOVERED CORROSION ON FRAME AT BS 1540 FROM BL 14R TO BL 19R IN THE AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF SRM LIMITS.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR PLATE AND SPLICE PLATE IAW BOEING 757-200 SRM 53-00-07-2R.  INSTALLED FABRICATED REPAIR PARTS AT BS 1540 FROM BL 14R TO BL 19R IAW BOEING 757-200 SRM 53-00-07-2R.
